MathSciNet Relay Station
MathSciNet bibliographic data
MR1212269 (95e:42027) 42C05 (65D30)
Xu, Yuan Recurrence formulas for multivariate orthogonal polynomials. Math. Comp. 62 (1994), no. 206, 687–702.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement